Second order arithmetic and related topics

Annals of Mathematical Logic 6 (3):177 (1974)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,075

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Arithmetic with Fusions.Jeff Ketland & Thomas Schindler - 2016 - Logique Et Analyse 234:207-226.
Second-Order Arithmetic Sans Sets.L. Berk - 2013 - Philosophia Mathematica 21 (3):339-350.
Nonstandard arithmetic and reverse mathematics.H. Jerome Keisler - 2006 - Bulletin of Symbolic Logic 12 (1):100-125.
Quantum Mathematics.J. Michael Dunn - 1980 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.
Regularity in models of arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
CZF and second order arithmetic.Robert S. Lubarsky - 2006 - Annals of Pure and Applied Logic 141 (1):29-34.
Comparing Peano arithmetic, Basic Law V, and Hume’s Principle.Sean Walsh - 2012 - Annals of Pure and Applied Logic 163 (11):1679-1709.
Frege's unofficial arithmetic.Agustín Rayo - 2002 - Journal of Symbolic Logic 67 (4):1623-1638.
Axiomatizing higher-order Kleene realizability.Jaap van Oosten - 1994 - Annals of Pure and Applied Logic 70 (1):87-111.

Analytics

Added to PP
2014-01-17

Downloads
24 (#658,454)

6 months
5 (#643,111)

Historical graph of downloads
How can I increase my downloads?

References found in this work

The Consistency of the Continuum Hypothesis.Kurt Godel - 1940 - Princeton University Press.
Internal cohen extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.
A survey of proof theory.G. Kreisel - 1968 - Journal of Symbolic Logic 33 (3):321-388.
The problem of predicativity.Joseph R. Shoenfield - 1961 - In Bar-Hillel, Yehoshua & [From Old Catalog] (eds.), Essays on the Foundations of Mathematics. Jerusalem,: Magnes Press. pp. 132--139.
Internal Cohen extensions.D. A. Martin - 1970 - Annals of Mathematical Logic 2 (2):143.

View all 33 references / Add more references